# SDR C77A2019112500001

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,046 hours, 19,784 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Activated
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK LH FAULT AND BRK RH FAULT MSGS ON APPROACH AFTER GEAR EXTENSION, FOLLOWED QRH 13.12. MSGS REMAINED ACTIVE AT GATE.
